Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 21, 2014, 4:05 PM EDT for Forsyth County, Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2014, 4:05 PM EDT (20:05 UTC)
- Expired
- Jun 21, 2014, 4:30 PM EDT
- In force
- 25 min
- Issued by
- NWS Atlanta, GA
County Forsyth County, GA
The radar
The Atlanta radar (KFFC), 107 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.1 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 602 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1186 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
046
WWUS82 KFFC 212005
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT SAT JUN 21 2014
GAZ014-022-023-212030-
405 PM EDT SAT JUN 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN DAWSON...FORSYTH AND HALL COUNTIES UNTIL 430 PM EDT...
AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HIGHTOWER...MOVING SOUTHEAST AT 40 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS DAWSON...FORSYTH AND HALL COUNTIES THROUGH 430 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DUCKTOWN...HOLLIS
LATHEM RESERVOIR...HIGHTOWER...DREW...SILVER CITY...MATT...CUMMING...
COAL MOUNTAIN...CHESTATEE...LAKE LANIER ISLANDS...OSCARVILLE...
AQUALAND PARK...CANDLER...CHESTNUT MOUNTAIN AND ROAD ATLANTA-LANIER
SPEEDWAY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3444 8425 3421 8372 3410 8386 3410 8388
3417 8406 3415 8409 3412 8410 3421 8426
3443 8426
TIME...MOT...LOC 2005Z 299DEG 37KT 3431 8420
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 21, 3:30 PM EDT, 35 minutes earlier.
Area forecast discussion, Jun 21, 3:30 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 330 PM EDT SAT JUN 21 2014 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... AN ACTIVE NW FLOW ALOFT IS INTERACTING WITH SUBTLE SURFACE TROUGHS ACROSS NORTH GA NEAR A ROME TO ELLIJAY LINE...AND ANOTHER NEAR A MACON TO AUGUSTA LINE TO PRODUCE CLUSTERS OF STRONG TO SEVERE STORMS THAT ARE TRACKING FROM NW TO SE. THE STRONGER STORMS ARE PRODUCING STRONG GUSTY WINDS... OCCASIONALLY STRONG ENOUGH TO DOWN A FEW TREES. SOME SMALL HAIL HAS ALSO BEEN REPORTED WITH A COUPLE OF STORMS SO FAR. EXPECT CONTINUED STORM DEVELOPMENT THROUGH THE MID EVENING HOURS AS THE ACTIVE NW FLOW ALOFT PERSIST... BUT STORM ACTIVITY SHOULD DIMINISH BY 10 PM THIS EVENING WITH LOSS OF DAYTIME HEATING. HOWEVER... CANNOT RULE OUT A FEW SHOWERS ON OCCASIONS OVERNIGHT. AT LEAST THE STORMS ARE MOVING FAST ENOUGH TO THE SE THAT THE FLOOD THREAT HAS BEEN DIMINISHED. HOWEVER... WHERE CONTINUED DEVELOPING STORMS ARE ABLE TO TRAIN OVER AN AREA... BRIEF FLOODING COULD POSSIBLY OCCUR AS THE AIR MASS IS PLENTY MOIST WITH 1.6+ PWS. SHORT TERM MODELS CONTINUE TO SHOW A SIMILAR PATTERN AGAIN ON SUNDAY WITH AN ACTIVE NW FLOW ALOFT. HOWEVER... THE MODELS DO HINT AT SOME SLIGHTLY DRIER AIR POSSIBLY HELPING TO HINDER CONVECTION ACROSS MUCH OF NORTH GA SUNDAY AFTERNOON. HOWEVER... HAVE LITTLE CONFIDENCE ON THIS CONSIDERING THE UPPER SUPPORT AND A CONTINUED UNSTABLE ENVIRONMENT IN-PLACE. WILL PLAY IT SAFE AND SHOW THE GREATER POPS AT LEAST ALONG AND SOUTH OF A ROME TO ATHENS LINE FOR SUNDAY AFTERNOON. THE MAIN THREATS WILL ONCE AGAIN BEING LIGHTNING AND STRONG/DAMAGING DOWNBURST WINDS... BUT HAIL AND HEAVY RAIN WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS ON SUNDAY. CONVECTION ON SUNDAY WILL ONCE AGAIN GREATLY DIMINISH BY 10 PM... WITH MOSTLY CLEAR SKIES AND PATCHY FOG ON TAP FOR TONIGHT AND AGAIN SUNDAY NIGHT. AS FOR TEMPS... PERSISTENCE IS THE KEY... SO WILL CONTINUE TO SHOW LOWS IN THE MID-UPPER 60S TO LOWER 70S... AND HIGHS BACK IN THE UPPER 80S TO LOWER-MID 90S AGAIN SUNDAY AFTERNOON. 39 .LONG TERM /MONDAY THROUGH SATURDAY/... NO SIGNIFICANT CHANGES MADE FOR THE LONG TERM FORECAST GRIDS AT THIS TIME. LATEST MODEL RUNS CONTINUE TRENDS OUTLINED IN PREVIOUS LONG TERM FORECAST DISCUSSION BELOW. 20 PREVIOUS LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... ISSUED AT 355 AM EDT SAT JUN 21 2014 THE CHANGE TO AN UNSETTLED WET SUMMER PATTERN WILL BE IN PLACE FOR THE LONG TERM. THE UPPER LEVEL FLOW BECOMES WNW AND THEN WSW THAT WILL ALLOW SHORT WAVES TO ENHANCE THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS DURING THE LONG TERM. AMPLE MOISTURE AND DAY TIME INSTABILITY WILL COMBINE FOR A FLAIR UP OF SHOWERS AND STORMS THROUGH FRIDAY. LEANED HARD ON WPC POP AND TEMPERATURE GRIDS TUESDAY AND BEYOND AS THEY SEEMED TO BETTER REFLECT THE METEOROLOGY...BETTER THAN THE TOO LOW MOS POPS. THIS ROUGHLY TRANSLATES TO POPS OF 50-90 PERCENT DURING THE DAY TIME PERIODS OF THE LONG TERM. SCATTERED TO OCCASIONAL SHOWERS AND STORMS CAN BE EXPECTED...LESSENING OR DIMINISHING DURING THE NIGHT TIME PERIODS BUT NOT NECESSARILY ENDING. DAY TIME HIGH TEMPERATURES NEAR TO SLIGHTLY ABOVE NORMAL ON MONDAY AND THEN NEAR TO SLIGHTLY BELOW NORMAL THROUGH FRIDAY. NIGHT TIME LOWS VERY CLOSE TO NORMAL. BDL && AVIATION... 18Z UPDATE... SUBTLE UPPER DISTURBANCES IN THE NW FLOW ALOFT IS INTERACTING WITH A MOIST AND UNSTABLE AIRMASS TO PRODUCE CLUSTERS OF SHRA/TSRA ACTIVITY THIS AFTERNOON... SOME OF WHICH WILL PUSH ACROSS THE ATLANTA AREA TAF SITES. THIS HAS WARRANTED A VCTS AND TEMPO TSRA FOR 18-22Z WITH VCSH FOR 22-02Z TODAY. CU AND CONVECTION WILL ALSO PRODUCE MID LEVEL CIGS... THEN SHOULD MOSTLY DISSIPATE/SCT/SKC BY 02-03Z THIS EVENING... WITH VFR CONDITIONS ON TAP OVERNIGHT. EXPECT THIS TREND TO REPEAT ON SUN. OTHERWISE... NW WINDS AROUND 8-10KTS THIS AFTN WILL BE L&V TNGT... THEN NW AROUND 10KTS AGAIN ON SUN. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ALL ELEMENTS. 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 94 68 92 / 30 20 20 60 ATLANTA 72 92 72 90 / 30 30 20 60 BLAIRSVILLE 63 85 64 83 / 20 20 20 60 CARTERSVILLE 68 91 67 89 / 30 30 20 60 COLUMBUS 73 95 72 91 / 30 50 30 60 GAINESVILLE 70 89 71 89 / 30 20 20 60 MACON 68 95 69 91 / 30 40 30 60 ROME 68 92 68 90 / 20 30 20 60 PEACHTREE CITY 68 92 68 91 / 30 40 30 60 VIDALIA 70 95 71 91 / 30 40 30 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...39 LONG TERM....20 AVIATION...39
Hazardous weather outlook, Jun 21, 11:00 AM EDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1100 AM EDT SAT JUN 21 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1100 AM EDT SAT JUN 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING. WEATHER HAZARDS EXPECTED... STRONG GUSTY WINDS AND FREQUENT LIGHTNING. HAIL AND LOCALLY HEAVY RAIN ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED SUNDAY MAINLY DURING THE AFTERNOON AND EVENING. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED MONDAY THROUGH FRIDAY. SOME STRONG TO SEVERE STORMS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 21, 3:11 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
311 PM EDT SAT JUN 21 2014
GAZ083-084-095>097-211945-
311 PM EDT SAT JUN 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN TWIGGS...LAURENS...WILKINSON...BLECKLEY AND HOUSTON COUNTIES UNTIL
345 PM EDT...
AT 306 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ALLENTOWN TO ROBINS AIR FORCE BASE...MOVING
SOUTHEAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS TWIGGS...LAURENS...WILKINSON...BLECKLEY AND HOUSTON COUNTIES
THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE ELBERTA...ROBINS AIR FORCE BASE...BONAIRE...WARNER ROBINS...
NICKLESVILLE...DISTRICT PATH...RIPLEY...BULLARD...JEFFERSONVILLE...
CENTERVILLE...MARION...CHAPPELLS MILL...ALLENTOWN...DANVILLE AND
MONTROSE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3262 8372 3265 8372 3266 8371 3268 8366
3266 8360 3268 8361 3280 8315 3239 8279
3242 8310 3241 8313 3245 8318 3238 8326
3235 8340
TIME...MOT...LOC 1911Z 315DEG 22KT 3261 8315 3262 8335
3258 8355Special weather statement, Jun 21, 3:16 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
316 PM EDT SAT JUN 21 2014
GAZ012-013-211945-
316 PM EDT SAT JUN 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN PICKENS AND GORDON COUNTIES UNTIL 345 PM EDT...
AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OAKMAN...MOVING SOUTHEAST AT 25 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PICKENS AND GORDON COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE OAKMAN...REDBUD...AUDUBON...RANGER...
FAIRMOUNT...BLAINE...HINTON...TALKING ROCK...TALMADGE AND NELSON.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3462 8471 3460 8472 3458 8465 3455 8465
3455 8455 3438 8435 3437 8440 3439 8443
3438 8445 3438 8458 3441 8459 3441 8471
3456 8485 3463 8473
TIME...MOT...LOC 1916Z 320DEG 24KT 3454 8469Special weather statement, Jun 21, 3:38 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
338 PM EDT SAT JUN 21 2014
GAZ053>057-067-068-212030-
338 PM EDT SAT JUN 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS AND PEA SIZE HAIL
IN SPALDING...PIKE...MERIWETHER...COWETA...FAYETTE...HENRY AND
CLAYTON COUNTIES UNTIL 430 PM EDT...
AT 334 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM JW SMITH RESERVOIR TO 7 MILES WEST OF
SHARPSBURG...MOVING SOUTHEAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS SPALDING...PIKE...MERIWETHER...COWETA...FAYETTE...HENRY AND
CLAYTON COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE PEACHTREE CITY...SHARPSBURG...JW SMITH
RESERVOIR...INMAN...TURIN...WOOLSEY...STARRS MILL...LAKE HORTON...
SENOIA...BIRDIE...BROOKS...VAUGHN...DIGBEY...SUNNY SIDE AND HARALSON.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3327 8420 3313 8440 3315 8461 3335 8477
3340 8458 3346 8440
TIME...MOT...LOC 1938Z 313DEG 19KT 3346 8439 3339 8455
3334 8475Special weather statement, Jun 21, 3:42 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 PM EDT SAT JUN 21 2014
GAZ096-097-109-212030-
342 PM EDT SAT JUN 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN LAURENS...BLECKLEY AND DODGE COUNTIES UNTIL 430 PM EDT...
AT 339 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DUBLIN TO GOLDSBORO...MOVING SOUTHEAST AT
25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS LAURENS...BLECKLEY AND DODGE COUNTIES THROUGH 430 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DUDLEY...DUBLIN...
GOLDSBORO...YONKERS...RODDY...EAST DUBLIN...REBIE...ROWLAND...
HARLOW...CHESTER...DEXTER...MINTER...PLAINFIELD...RENTZ AND CADWELL.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3246 8338 3256 8319 3260 8289 3247 8264
3246 8269 3241 8270 3234 8275 3231 8272
3228 8276 3227 8276 3223 8281 3216 8307
TIME...MOT...LOC 1942Z 297DEG 23KT 3254 8290 3251 8309
3244 8321Special weather statement, Jun 21, 3:55 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
355 PM EDT SAT JUN 21 2014
GAZ085-086-097-098-212045-
355 PM EDT SAT JUN 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN TREUTLEN...LAURENS...JOHNSON AND EMANUEL COUNTIES UNTIL 445 PM
EDT...
AT 352 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TUCKERS CROSSROAD...MOVING SOUTHEAST AT 20
MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
TREUTLEN...LAURENS...JOHNSON AND EMANUEL COUNTIES THROUGH 445 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE TUCKERS CROSSROAD...
BREWTON...WRIGHTSVILLE...LOVETT...SPANN...SCOTT...BLACKVILLE...
ORIANNA...NORRISTOWN JUNCTION...MEEKS AND ADRIAN. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3240 8260 3264 8303 3270 8299 3271 8296
3276 8294 3281 8282 3281 8280 3279 8277
3277 8276 3278 8274 3265 8242
TIME...MOT...LOC 1955Z 297DEG 18KT 3269 8285Special weather statement, Jun 21, 4:05 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT SAT JUN 21 2014
GAZ014-022-023-212030-
405 PM EDT SAT JUN 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN DAWSON...FORSYTH AND HALL COUNTIES UNTIL 430 PM EDT...
AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HIGHTOWER...MOVING SOUTHEAST AT 40 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS DAWSON...FORSYTH AND HALL COUNTIES THROUGH 430 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DUCKTOWN...HOLLIS
LATHEM RESERVOIR...HIGHTOWER...DREW...SILVER CITY...MATT...CUMMING...
COAL MOUNTAIN...CHESTATEE...LAKE LANIER ISLANDS...OSCARVILLE...
AQUALAND PARK...CANDLER...CHESTNUT MOUNTAIN AND ROAD ATLANTA-LANIER
SPEEDWAY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3444 8425 3421 8372 3410 8386 3410 8388
3417 8406 3415 8409 3412 8410 3421 8426
3443 8426
TIME...MOT...LOC 2005Z 299DEG 37KT 3431 8420The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:20 PM EDT | Special Weather Statement | FFC | Webster | 25 min |
| Jun 20, 8:58 PM EDT | Special Weather Statement | FFC | Murray | 32 min |
| Jun 21, 12:49 PM EDT | Special Weather Statement | FFC | Fayette | 26 min |
| Jun 21, 1:08 PM EDT | Special Weather Statement | FFC | Butts | 37 min |
| Jun 21, 1:21 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 39 min |
| Jun 21, 1:38 PM EDT | Special Weather Statement | FFC | Bartow, Floyd | 37 min |
| Jun 21, 1:53 PM EDT | Special Weather Statement | FFC | Bibb, Jones, Monroe | 37 min |
| Jun 21, 1:57 PM EDT | Special Weather Statement | FFC | Henry | 33 min |
| Jun 21, 2:01 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Spalding | 44 min |
| Jun 21, 2:11 PM EDT | Special Weather Statement | FFC | Bartow, Paulding | 49 min |
| Jun 21, 2:17 PM EDT | Special Weather Statement | FFC | Murray | 28 min |
| Jun 21, 2:29 PM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 31 min |
| Jun 21, 2:41 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton | 49 min |
| Jun 21, 2:47 PM EDT | Special Weather Statement | FFC | Gilmer, Pickens | 43 min |
| Jun 21, 3:04 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Clayton, Coweta, DeKalb, Douglas, Fayette and 2 more | 41 min |
| Jun 21, 3:11 PM EDT | Special Weather Statement | FFC | Bleckley, Twiggs | 34 min |
| Jun 21, 3:16 PM EDT | Special Weather Statement | FFC | Pickens | 29 min |
| Jun 21, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gilmer, Gordon, Pickens | 49 min |
| Jun 21, 3:38 PM EDT | Special Weather Statement | FFC | Fayette, Spalding | 52 min |
| Jun 21, 3:42 PM EDT | Special Weather Statement | FFC | Bleckley, Laurens | 48 min |
| Jun 21, 3:55 PM EDT | Special Weather Statement | FFC | Johnson | 50 min |
| Jun 21, 4:00 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Treutlen | 45 min |
| Jun 21, 4:53 PM EDT | Special Weather Statement | FFC | Dooly, Macon | 37 min |
| Jun 21, 5:30 PM EDT | Special Weather Statement | FFC | Gordon | 30 min |
| Jun 21, 5:34 PM EDT | Special Weather Statement | FFC | Crisp | 41 min |
| Jun 21, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 33 min |
| Jun 21, 5:58 PM EDT | Special Weather Statement | FFC | Chattooga | 32 min |
| Jun 21, 6:16 PM EDT | Special Weather Statement | FFC | Crisp | 59 min |
| Jun 21, 6:57 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 33 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.